# SDR BSYA2011004

- Difficulty date: January 11, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N42HD
- Make and model: Piper PA-31-350
- Aircraft serial: 8152031
- Aircraft time: 13,689 hours
- Engine: Lyc TIO540*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Inoperative
- Location: Electrical
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

GOING INTO AIRPORT, ACFT HAD A TOTAL AVIONICS FAILURE.  MX FOUND BOTTOM CIRCUIT BREAKER BUSS INOP.  FOUND LOOSE SCREW FEEDING BUSS, TIGHTENED SCREW, OPS CHECKS GOOD.
